# SDR SWAA2022030165292

- Difficulty date: January 21, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOORBOARD 232SF UPPER SURFACE HAS PULLED FIBERS. / REPAIRED PNL 232 SF UPPER SURFACE PULLED FIBERS TAP TEST GOOD IAW B 737-700 SRM 53-00-50-2R-1 REV 66 SRM 53-00-50-2R-0 REV 66 A44553 A80188
